# SDR PNSA2015082402

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- Aircraft time: 33,720 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2071
- Condition: No Test
- Location: Emergency Lights
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY FAILED 6 MONTH INSPECTION.
